Google Scholar: citations
The divisor group of a fir
Cohn, P. M. (Bedford College (London, Regne Unit))

Date: 1982
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; publishedVersion
Published in: Publicacions de la Secció de Matemàtiques, V. 26 n. 1 (1982) p. 131-163, ISSN 0210-2978

Adreça alternativa: https://www.raco.cat/index.php/PublicacionsSeccioMatematiques/article/view/37447
DOI: 10.5565/PUBLMAT_26182_04


33 p, 552.2 KB

The record appears in these collections:
Articles > Research articles
Articles > Published articles

 Record created 2009-11-13, last modified 2019-02-10



   Favorit i Compartir